Disprin Tablets 24Pk

€3.85

Code 5000158060029
Add to Basket
Product Information
Disprin Direct Tablets contain Aspirin which is a pain relief medication and reduces inflammation. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity of TWO Packets Per Order. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
How To Use
Dissolve in water immediately before taking. Adults and adolescence over 16 years take 1 - 2 tablets, then if necessary repeat the dose every 4 hours.
Active Ingredients
Each tablets contain aspirin (acetylsalicylic acid) 300mg as the active ingredient. Other ingredients: Each tablet also contains glycine, maize starch, microcrystaline cellulose, purified talc, saccharin and lemon flavour 51124.
Delivery Info

We strive to dispatch all products as quickly as possible. Orders will be dispatched using DPD for all Irish addresses.

Republic of Ireland Orders will be delivered within 3-5 working days. All orders processed after 2.00pm Friday through to Sunday will be dispatched Monday. Please call us on 0526199329 for any more queries.

Returns Policy

Please contact us within 48 hours of delivery to report any issues. All unwanted returns must be returned in an unused, as new condition with your order sheet please contact 0526199329 for further information.

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty